# SDR YENA2025080100793

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 6,500 hours, 1,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#834, SFO-BOS. (ETOPS) SMOKE CLASS II MX MESSAGE;    RESET SYS IAW AMM 26-17-00 OPS CHK GOOD MDDR CLEAR MX-4 UPDATED PLACARD REMOVED
